MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST

Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST
Catalog Number MDS6800BA
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i got in trap"[ped inside of this rail and almost smothered in my sleep.".
 
Additional Manufacturer Narrative
The customer stated that "i got in trapped inside of this rail and almost smothered in my sleep," and it was reported that the user rolled over in bed and "got stuck in bed rail"; no medical intervention, serious injury, or follow-up care has been reported.Medline received one bed assist bar in used condition, unassembled, and upon assembly, all parts secured properly with the push buttons and c-clips; the unit was dirty and used, no defects were found, the mattress strap was not received, and it is unknown if the customer had the mattress strap installed.The complaint was unconfirmed because no defects were found, and the cause was documented as unconfirmed/see investigation.The product is subject to recall, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-BAR,BED ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50946803
Report Number1417592-2026-54340
Device Sequence Number16039408
Product Code QTC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS6800BA
Device Lot Number88519080006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/01/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown